# SDR SWAA2022080125657

- Difficulty date: July 4, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM LOCATED ON BS 986.5 RBL 41 WL 208.1 AT AFT GALLEY AREA 2022-372949 / [01] TOOL USED: CALIPER; PN: 500-197-30; SN: A18135103; DUE DATE: 08-AUG-22;[02] TOOL USED: CALIPER; PN: 500-197-30; SN: A21042094; DUE DATE: 01- FEB-23. RADIUS GAUGE; PN:S167C; SN: AE-28530; DUE DATE:26-FEB-23;[03] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022237; DUE DATE: 06-OCT-22;[04] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 190023010 DUE DATE: 14-FEB-23;[05] TOOL USED: CALIPER; PN: 500-197-30; SN: A21147765; DUE DATE: 15- OCT- 2022; RADIUS GAUGE; PN: S167C; SN: AE- 28450; DUE DATE: 13-JUL-22.;[06] TOOL USED: FLAPSPEED; PN: FPK-PRO-104; SN: PRO-3384; DUE DATE: 27-JUN-23;[07] REPAIRED FLOORBEAM LOCATED ON BS 986.5 RBL 41 WL 208.1 AT AFT GALLEY AREA IAW SRM B737-700 53-70-51-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFF BELLOW.;[08] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
